Alert archive / New York / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 78, NWS Binghamton, NY

May 26, 2011Broome County, Tioga County, New York

NWS Binghamton, NY issued this severe thunderstorm warning at May 26, 2011, 7:17 PM EDT for Broome County, Tioga County, New York. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2011, 7:17 PM EDT (23:17 UTC)
Expired
May 26, 2011, 8:00 PM EDT
In force
43 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon

Counties Broome County, NY, Tioga County, NY

The radar

The Binghamton radar (KBGM), 4 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 26, 2:16 PM EDTTornado WatchSPC8 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 11.3 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2011-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2011-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 274 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1004 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
274 m²/s²
0-3 km storm-relative helicity
327 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

499 
WUUS51 KBGM 262317
SVRBGM
NYC007-107-270000-
/O.NEW.KBGM.SV.W.0078.110526T2317Z-110527T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
717 PM EDT THU MAY 26 2011

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN BROOME COUNTY IN CENTRAL NEW YORK...
  SOUTHERN TIOGA COUNTY IN CENTRAL NEW YORK...

* UNTIL 800 PM EDT.

* AT 716 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  LOUNSBERRY...AND MOVING NORTHEAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  APALACHIN BY 726 PM EDT...
  ENDICOTT BY 734 PM EDT...
  NEWARK VALLEY AND ENDICOTT BY 736 PM EDT...
  MAINE BY 742 PM EDT...
  NANTICOKE BY 750 PM EDT...
  CASTLE CREEK BY 756 PM EDT...

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.

&&

LAT...LON 4242 7595 4241 7586 4225 7585 4225 7573
      4224 7572 4200 7619 4200 7637 4208 7646
TIME...MOT...LOC 2318Z 232DEG 29KT 4208 7628

$$

MLJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 2:10 PM EDT, 5 hours 7 minutes earlier.

Area forecast discussion, May 26, 2:10 PM EDT, 5 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
210 PM EDT THU MAY 26 2011

.SYNOPSIS...
WINDS FROM THE SOUTHWEST WILL CONTINUE TO BRING IN WARM MOIST AIR
TO THE REGION. SCATTERED THUNDERSTORMS ARE POSSIBLE BY LATE
AFTERNOON AND INTO TONIGHT AND SOME OF THESE STORMS MAY BECOME
SEVERE. AS A STORM SYTEM OVER THE MIDWEST MOVES CLOSER
FRIDAY...MORE SHOWERS AND THUNDERSTORMS ARE POSSIBLE UNTIL THE
FRONT MOVES THROUGH ON SATURDAY.

&&

.NEAR TERM /THROUGH FRIDAY/...
AS OF 2 PM...OUR AREA CONTINUES TO DESTABILIZE WITH MU CAPES
NEARING 3000 J/KG. FORTUNATTELY THERE IS NOT A STRONG FORCING
MECHANISM TO ORGANIZE THE STORMS. STILL ISOLATED CELLS ARE
EXPECTED TO DEVELOP OVER THE NEXT COUPLE HOURS. GOOD CU FIELD IS
FORMING ON THE SATELLITE PX AND RADAR HAS STORM CELLS DEVELOPING
ALONG THE SOUTHERN LAKE ONTARIO SHORE NORTHWEST OF SYR. GIVEN A GOOD
SHEAR ENVIRONMENT AS WELL AS THE CAPE... THERE IS THE POTENTIAL
FOR SOME STORMS TO ROTATE AND BECOME SUPERCELLS PRODUCING ISOLATED
LARGE HAIL...DAMAGING WIND OR ISOLATED TORNADOES. HENCE A TORNADO
WATCH IS BEING ISSUED SHORTLY.

HIGH RES MODELS SEEM TO INDICATE AFTER A BATCH OF CONVECTION LATE
THIS AFTERNOON AND EVENING THAT ANOTHER SHORT-WAVE MAY BRING
ANOTHER BATCH OF SHOWERS AND THUNDERSTORMS THROUGH AFTER MIDNIGHT
TONIGHT. FRIDAY...MORE SHOWERS AND TSTMS WITH AN ALMOST SIMILAR
SITUATION. THE UPPER LOW OVER THE MID WEST EDGES EAST WITH A
NEARLY STATIONARY FRONT ACROSS LAKE ONTARIO AND ERIE. THERE IS
AGAIN A SLIGHT RISK FOR SEVERE.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY/...
FRIDAY NIGHT INTO SATURDAY THE FRONT OVER THE GREAT LAKES WILL
SLOWLY SLIDE SOUTHEAST INTO CENTRAL NY AND PA. CHANCE OF SHOWERS
AND THUNDERSTORMS WILL CONTINUE AS THE LONG WAVE TROUGH REMAINS
OVER THE MIDWEST WITH SHORT-WAVES MOVING ACROSS THE AREA IN THE
SOUTHWEST FLOW. BY SUNDAY THE FRONT WILL BE STRUNG MORE E-W ACROSS
CENTRAL NY WITH A CONTINUED CHANCE FOR CONVECTION.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
MEDIUM RANGE MODELS ARE IN GOOD AGREEMENT THROUGH THE EXTENDED
PERIOD. SUNDAY NIGHT THROUGH TUESDAY, A STRONG UPPER LEVEL RIDGE
WILL EXIST ACROSS THE EASTERN UNITED STATES WITH SURFACE HIGH
PRESSURE IN THE MID ATLANTIC REGION. THIS WILL RESULT IN A WARM
SOUTH/SOUTHWEST FLOW WITH PARTLY TO MAINLY CLEAR SKIES ALONG WITH
MAX TEMPS RANGING FROM THE MID 80S TO LOWER 90S.

TUESDAY NIGHT THROUGH WEDNESDAY, SFC LOW PRES WILL MOVE ACROSS
EASTERN CANADA AND DRAG A COLD FRONT THROUGH THE AREA WEDNESDAY
MORNING. WILL ADVERTISE LOW CHC POPS FOR SHRA/TSRA ON WEDNESDAY
WITH FRONTAL PASSAGE. MAX TEMPS WILL RANGE FROM THE UPPER 70S TO
LOWER 80S.

WEDNESDAY NIGHT THROUGH THURSDAY, STRONG COLD AIR ADVECTION ALONG
WITH SFC HIGH PRES BUILDING SOUTH FROM THE UPPER GREAT LAKES WILL
RESULT IN A SIGNIFICANT AIRMASS CHANGE WITH HIGHS ONLY IN THE
LOWER 70S ON THURSDAY.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
ATMOSPHERE THIS AFTERNOON MODERATELY TO EXTREMELY UNSTABLE BUT LACK
OF SIGNIFICANT TRIGGER HAS RESULTED IN ONLY ISOLATED ACTIVITY SO
FAR. LATER THIS AFTERNOON THROUGH EARLY EVENING WEAK TROFS MOVING
THROUGH REGION MAY DEVELOP MORE ORGANIZED ACTIVITY. FOR THIS REASON
INCLUDED FOUR HOUR TEMPO GROUPS LATE AFTERNOON THROUGH EARLY EVENING
AT ALL TERMINALS FOR MVFR HEAVY SHOWERS WITH CB IN CLOUD GROUP TO
IMPLY POTENTIAL FOR THUNDERSTORMS. OVERNIGHT, HAZE AND MIST WILL
PRODUCE MVFR CONDITIONS ESPECIALLY AFTER 06Z. AFTER 13Z, CONDITIONS
WILL RETURN TO VFR THROUGH 18Z. DURING THE AFTERNOON/EVENING MORE
WIDESPREAD SHOWERS/THUNDERSTORMS ARE EXPECTED WITH MVFR CONDITIONS.

SOUTHWEST WINDS AT 10 KNOTS GUSTING TO 20 KNOTS BECOMING LIGHT AND
VARIABLE THIS EVENING. SOUTHWEST WIND AROUND 5 KNOTS ON FRIDAY.

OUTLOOK...

FRIDAY NIGHT THROUGH SATURDAY...MVFR IN PRIMARILY AFTN SHRA/TSRA.

SUNDAY THROUGH TUESDAY...VFR.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.

&&

SYNOPSIS...BMW
NEAR TERM...BMW
SHORT TERM...BMW
LONG TERM...RRM
AVIATION...RRM
Hazardous weather outlook, May 26, 2:28 PM EDT, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
228 PM EDT THU MAY 26 2011

NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-271830-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-
OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-
NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
228 PM EDT THU MAY 26 2011

...TORNADO WATCH 382 IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE REGION THROUGH
SATURDAY. SOME STORMS MAY BECOME SEVERE BOTH FRIDAY AND SATURDAY
AFTERNOONS WITH LARGE HAIL AND DAMAGING WINDS REMAINING THE
PRIMARY TREATS. LOCALIZED HEAVY RAIN AND FLOODING WILL ALSO BE
POSSIBLE. STAY TUNED TO LATER FORECASTS AND STATEMENTS REGARDING
THIS POTENTIAL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, May 26, 6:41 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
641 PM EDT THU MAY 26 2011

NYZ009-018-036-037-262345-
MADISON NY-ONEIDA NY-ONONDAGA NY-
641 PM EDT THU MAY 26 2011

...STRONG THUNDERSTORM WILL AFFECT EASTERN ONONDAGA...NORTHWESTERN
MADISON AND WEST CENTRAL ONEIDA COUNTIES...

* AT 636 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY
  WINDS...AND VERY HEAVY RAIN.  THIS STORM WAS LOCATED NEAR LA
  FAYETTE...AND MOVING NORTHEAST AT 40 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  MANLIUS AND FAYETTEVILLE AT 650 PM EDT...
  KIRKVILLE AND MINOA AT 655 PM EDT...
  CHITTENANGO AND SULLIVAN AT 700 PM EDT...
  LAKEPORT AND CANASTOTA AT 705 PM EDT...
  UNION CORNERS AT 710 PM EDT...
  SOUTH BAY AND VERONA BEACH AT 715 PM EDT...
  VIENNA AND SYLVAN BEACH AT 720 PM EDT...
  NEW LONDON AT 725 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

LAT...LON 4344 7532 4281 7601 4291 7621 4319 7598
      4316 7591 4317 7588 4331 7587 4347 7574
      4343 7553 4348 7541

MLJ
Special weather statement, May 26, 6:46 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
646 PM EDT THU MAY 26 2011

PAZ038-262345-
BRADFORD PA-
646 PM EDT THU MAY 26 2011

...STRONG THUNDERSTORMS WILL AFFECT BRADFORD COUNTY...

* AT 645 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY
  WINDS...AND VERY HEAVY RAIN.  THIS STORM WAS LOCATED NEAR CANTON...
  AND MOVING NORTHEAST AT 35 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  LE ROY AT 655 PM EDT...
  WEST BURLINGTON AND WEST FRANKLIN AT 700 PM EDT...
  FRANKLINDALE AND WETONA AT 705 PM EDT...
  BURLINGTON AND MONROE AT 710 PM EDT...
  RIGGS AND EAST SMITHFIELD AT 715 PM EDT...
  SHESHEQUIN AND ULSTER AT 720 PM EDT...
  MILAN AND MACEDONIA AT 725 PM EDT...
  ROME AT 730 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

LAT...LON 4200 7645 4200 7615 4187 7613 4158 7671
      4159 7687 4160 7689 4171 7690

MLJ
Local storm report, May 26, 6:50 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
650 PM EDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0627 PM     HAIL             ENDICOTT                42.10N  76.06W
05/26/2011  E0.75 INCH       BROOME             NY   PUBLIC

&&

MJN
Local storm report, May 26, 6:56 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
656 PM EDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             JOHNSON CITY            42.12N  75.96W
05/26/2011  E0.88 INCH       BROOME             NY   PUBLIC

&&

MJN
Special weather statement, May 26, 7:08 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
708 PM EDT THU MAY 26 2011

NYZ055-056-PAZ038-270000-
BRADFORD PA-BROOME NY-TIOGA NY-
708 PM EDT THU MAY 26 2011

...STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BRADFORD...
NORTHWESTERN BROOME AND SOUTHERN TIOGA COUNTIES...

* AT 707 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY
  WINDS...AND VERY HEAVY RAIN.  THIS STORM WAS LOCATED NEAR
  LOUNSBERRY...AND MOVING NORTHEAST AT 35 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  OWEGO AND CATATONK AT 715 PM EDT...
  APALACHIN AND TIOGA TERRACE AT 720 PM EDT...
  FOSTER AND CAMPVILLE AT 725 PM EDT...
  WEST CORNERS AND NEWARK VALLEY AT 730 PM EDT...
  UNION CENTER AND ENDWELL AT 735 PM EDT...
  MAINE AND JOHNSON CITY AT 740 PM EDT...
  BINGHAMTON AIRPORT AND NANTICOKE AT 745 PM EDT...
  CASTLE CREEK AND CHENANGO BRIDGE AT 750 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

LAT...LON 4206 7649 4242 7595 4241 7586 4225 7584
      4225 7573 4224 7571 4192 7634

MLJ
Local storm report, May 26, 7:10 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
710 PM EDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND DMG     ELMIRA                  42.09N  76.81W
05/26/2011                   CHEMUNG            NY   PUBLIC

            BRAND PARK IN ELMIRA WHERE SEVERAL LARGE TREES WERE
            DOWN AND ALSO ON SPALDING STREET IN ELMIRA WHERE MORE
            TREES WERE DOWN.

&&

MJN

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 11:54 PM EDTSevere Thunderstorm WarningBGMSteuben36 min
May 26, 12:25 AM EDTSevere Thunderstorm WarningBGMChemung, Steuben35 min
May 26, 12:26 AM EDTSevere Thunderstorm WarningBGMSchuyler, Seneca, Yates34 min
May 26, 12:32 AM EDTSevere Thunderstorm WarningBGMChemung, Schuyler, Seneca, Steuben, Tioga, Tompkins and 1 more43 min
May 26, 1:12 AM EDTSevere Thunderstorm WarningBGMBroome, Chemung, Tioga63 min
May 26, 1:20 AM EDTSevere Thunderstorm WarningBGMBroome, Chemung, Chenango, Cortland, Schuyler, Seneca and 2 more55 min
May 26, 1:30 AM EDTSpecial Weather StatementBGMOnondaga30 min
May 26, 1:50 AM EDTSpecial Weather StatementBGMCortland, Madison, Onondaga25 min
May 26, 2:19 AM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Cortland, Delaware, Madison, Oneida and 1 more53 min
May 26, 3:08 PM EDTSpecial Weather StatementBGMCayuga52 min
May 26, 3:52 PM EDTSpecial Weather StatementBGMChemung38 min
May 26, 4:33 PM EDTSpecial Weather StatementBGMChemung27 min
May 26, 4:43 PM EDTSevere Thunderstorm WarningBGMChemung, Cortland, Schuyler, Steuben, Tioga, Tompkins62 min
May 26, 4:50 PM EDTSevere Thunderstorm WarningBGMCayuga, Cortland, Madison, Onondaga, Tompkins55 min
May 26, 4:51 PM EDTSevere Thunderstorm WarningBGMDelaware39 min
May 26, 4:58 PM EDTSevere Thunderstorm WarningBGMDelaware, Otsego, Sullivan62 min
May 26, 5:05 PM EDTSevere Thunderstorm WarningBGMCayuga, Cortland, Onondaga, Tompkins40 min
May 26, 5:05 PM EDTSevere Thunderstorm WarningBGMBroome, Chemung, Tioga55 min
May 26, 5:33 PM EDTSevere Thunderstorm WarningBGMMadison, Oneida57 min
May 26, 5:57 PM EDTSevere Thunderstorm WarningBGMDelaware48 min
May 26, 5:58 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Tioga62 min
May 26, 6:00 PM EDTTornado WarningBGMDelaware30 min
May 26, 6:15 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Cortland, Tioga, Tompkins17 min
May 26, 6:41 PM EDTSpecial Weather StatementBGMMadison64 min
May 26, 7:03 PM EDTSevere Thunderstorm WarningBGMMadison, Oneida57 min
May 26, 7:08 PM EDTSpecial Weather StatementBGMTioga52 min
May 26, 7:21 PM EDTSevere Thunderstorm WarningBGMChemung, Tioga24 min
May 26, 7:50 PM EDTSevere Thunderstorm WarningBGMBroome, Cortland, Tioga, Tompkins40 min

Nearby

Severe Thunderstorm Warnings in New York, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.